MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MICROBORE EXTENSION SET, IV CONNECTOR, T; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MICROBORE EXTENSION SET, IV CONNECTOR, T; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZXT9001
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 92 of the microbore extension set, iv connector, t experienced print permanency.The following information was provided by the initial reporter: the 92 ca of almzxt9001 were mixed in multiple lots, because the lot # and expiry date printed on the product are too small and too light to be identified.
 
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.D.4 device expiration date: unknown.H.4.Device manufacture date: unknown.
 
Additional Manufacturer Narrative
H6: investigation summary: one photo of the product packaging was received for quality investigation.The customer complaint of package pring permanency could not be verified by evaluation of the photo provided.The photo provided shows the box for the product.Although the photo is blurry, it does not look as if the lot number or expiration date is missing from the packaging.Based on the photo provided, it cannot be determined if the lot number and expiration date is too blurry to be legible.A device history record review could not be performed because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
 
Event or Problem Description

Brand Name
MICROBORE EXTENSION SET, IV CONNECTOR, T
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17192191
Report Number9616066-2023-01240
Device Sequence Number12615890
Product Code FPA
UDI-Device Identifier10885403240805
UDI-Public10885403240805
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZXT9001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by Manufacturer07/14/2023
Initial Report FDA Received Date06/23/2023
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown